# SDR UIEA200600164

- Difficulty date: June 26, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 91,042 hours, 18,675 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B941004
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS ON NR 1 PYLON PRECOOLER EXHAUST SKIN CUTOUT.  T-CHORD ON CUTOUT FOUND CRACK.  REPORTED CRACKS, REMOVED PER BOEING RESPONSE MSG =1-200634469-2 AND 1-200634469-5.  REPAIR CARRIED OUT ON NR 1 PYLON PRECOOLER CUTOUT PER BOEING RESPONSE MSG = 1-200634469-5.
